Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1970, Volume 38, Issue 3

An Approximate Method for Solving a Continuous Time Allocation Problem<473:AAMFSA>2.0.CO;2-X
p. 473-481

Jaromir Abrham

The problem consists in maximizing a concave functional--given as an integral--on a class of functions. A method based on approximating optimal solutions by step functions is suggested; approximations are found by solving concave programming problems of a special type. Some convergence theorems are proved and an estimate of the error in terms of values of the objective functional is given.

Log In To View Full Content